Alert archive / Utah / Winter Storm Watches in 2021

Winter Storm Watch 6, NWS Salt Lake City, UT

October 10, 202118 counties in Utah

NWS Salt Lake City, UT issued this winter storm watch at Oct 10, 2021, 2:42 PM MDT for 18 counties in Utah. It took effect at Oct 11, 2021, 6:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 10, 2021, 2:42 PM MDT (20:42 UTC)
In effect from
Oct 11, 2021, 6:00 PM MDT
Expired
Oct 11, 2021, 3:10 PM MDT
In force
Issued by
NWS Salt Lake City, UT

Counties Beaver County, UT, Carbon County, UT, Duchesne County, UT, Emery County, UT, Garfield County, UT, Iron County, UT, Juab County, UT, Kane County, UT, Millard County, UT, Piute County, UT, Salt Lake County, UT, Sanpete County, UT, Sevier County, UT, Summit County, UT, Utah County, UT, Wasatch County, UT, Washington County, UT, Wayne County, UT

The radar

The Cedar City radar (KICX), 186 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2021-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2021-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WWUS45 KSLC 102042
WSWSLC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Salt Lake City UT
242 PM MDT Sun Oct 10 2021

UTZ111>113-117-125-111200-
/O.NEW.KSLC.WS.A.0006.211012T0000Z-211013T0600Z/
Wasatch Mountains South of I-80-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-Central Mountains-Southern Mountains-
Including the cities of Alta, Brighton, Mirror Lake Highway, 
Moon Lake, Scofield, Indian Canyon, Cove Fort, Fish Lake, 
Joes Valley, Brian Head, and Alton
242 PM MDT Sun Oct 10 2021

...WINTER STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY EVENING...

* WHAT...Heavy snow possible. Total snow accumulations of up to 8
  to 18 inches with locally higher amounts.

* WHERE...Wasatch Mountains South of I-80, Western Uinta 
  Mountains, Wasatch Plateau/Book Cliffs, Central Mountains and 
  Southern Mountains.

* WHEN...From Monday evening through Tuesday evening.

* IMPACTS...Winter driving conditions can be expected all mountain
  routes including the higher summits of I-15 south of Nephi to
  Cedar City and the Cove Fort area on I-70. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow that may impact travel. Continue to monitor the latest 
forecasts. 

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
2 follow-up statements
480 
WWUS45 KSLC 110758
WSWSLC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Salt Lake City UT
158 AM MDT Mon Oct 11 2021

UTZ115-116-122-112200-
/O.EXA.KSLC.WS.A.0006.211012T0000Z-211013T0600Z/
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Southwest Utah-
Including the cities of Delta, Little Sahara, Nephi, Scipio, 
Fillmore, Beaver, Cedar City, and Milford
158 AM MDT Mon Oct 11 2021

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY
EVENING...

* WHAT...Heavy snow possible. Total snow accumulations of up to 9
  inches possible.

* WHERE...Western Millard and Juab Counties, Eastern Juab/Millard
  Counties and Southwest Utah. For western Millard and Juab
  counties, mainly for elevations above 6,000 feet. Along and east
  of Interstate 15 from Holden through Kanosh as well as farther 
  south from Paragonah through Cedar City. Little to no snow is 
  expected in Mona and Nephi.

* WHEN...From Monday evening through Tuesday evening.

* IMPACTS...Winter driving conditions can be expected all mountain
  routes, and along I-15 from Scipio Summit to Cove Fort.

* ADDITIONAL DETAILS...North winds up to 45 mph are expected to
  develop Tuesday across wind prone areas of Western Millard and
  Juab Counties, possibly leading to patchy blowing snow. The
  weight from heavy, wet snow may stress powerlines and deciduous
  trees with remaining leaves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow that may impact travel. Continue to monitor the latest 
forecasts. 

Monitor the latest forecasts for updates on this situation. 

&&

$$

UTZ111>113-117-125-112200-
/O.CON.KSLC.WS.A.0006.211012T0000Z-211013T0600Z/
Wasatch Mountains South of I-80-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-Central Mountains-Southern Mountains-
Including the cities of Alta, Brighton, Mirror Lake Highway, 
Moon Lake, Scofield, Indian Canyon, Cove Fort, Fish Lake, 
Joes Valley, Brian Head, and Alton
158 AM MDT Mon Oct 11 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY EVENING...

* WHAT...Heavy snow possible. Total snow accumulations of up to 
  8 to 18 inches with locally higher amounts.

* WHERE...Wasatch Mountains South of I-80, Western Uinta 
  Mountains, Wasatch Plateau/Book Cliffs, Central Mountains and 
  Southern Mountains.

* WHEN...From Monday evening through Tuesday evening.

* IMPACTS...Winter driving conditions can be expected all mountain
  routes including the higher summits of I-15 south of Nephi to
  Cedar City. Along I-70, this includes the Salina and Clear Creek
  Summits as well as Cove Fort.

* ADDITIONAL DETAILS...The weight from heavy, wet snow may stress
  powerlines and deciduous trees with remaining leaves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow that may impact travel. Continue to monitor the latest 
forecasts. 

Monitor the latest forecasts for updates on this situation. 

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
722 
WWUS45 KSLC 112110
WSWSLC

URGENT - WINTER WEATHER MESSAGE
National Weather Service Salt Lake City UT
310 PM MDT Mon Oct 11 2021

UTZ112-113-121200-
/O.UPG.KSLC.WS.A.0006.211012T0000Z-211013T0600Z/
/O.NEW.KSLC.WS.W.0006.211012T0000Z-211013T0600Z/
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Including the cities of Mirror Lake Highway, Moon Lake, Scofield,
and Indian Canyon
310 PM MDT Mon Oct 11 2021

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT MDT TUESDAY NIGHT...

* WHAT...Heavy snow expected. Total snow accumulations 8 to 18
  inches with locally higher amounts.

* WHERE...Western Uinta Mountains and Wasatch Plateau/Book 
  Cliffs.

* WHEN...From 6 PM this evening to midnight MDT Tuesday night.

* IMPACTS...Winter driving conditions can be expected across all
  mountain routes including Indian Canyon. Seasonal routes will 
  be heavily impacted. Hunters and hikers should be prepared for 
  severe winter conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

For graphical depictions of the snowfall forecast, including
Official NWS Forecast, High End Amount, and Low End Amount, visit
weather.gov/slc/winter.

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ117-125-121200-
/O.UPG.KSLC.WS.A.0006.211012T0000Z-211013T0600Z/
/O.NEW.KSLC.WS.W.0006.211012T0400Z-211013T0000Z/
Central Mountains-Southern Mountains-
Including the cities of Cove Fort, Fish Lake, Joes Valley, 
Brian Head, and Alton
310 PM MDT Mon Oct 11 2021

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
MDT TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 10 to 20
  inches with locally higher amounts.

* WHERE...Central Mountains and Southern Mountains.

* WHEN...From 10 PM this evening to 6 PM MDT Tuesday.

* IMPACTS...Winter driving conditions are expected on all mountain
  routes including passes and summits on I-15 and I-70. Seasonal
  routes will be heavily impacted. Hunters and hikers should be
  prepared for severe winter conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

For graphical depictions of the snowfall forecast, including
Official NWS Forecast, High End Amount, and Low End Amount, visit
weather.gov/slc/winter.

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ116-122-121200-
/O.UPG.KSLC.WS.A.0006.211012T0000Z-211013T0600Z/
/O.NEW.KSLC.WS.W.0006.211012T0400Z-211013T0000Z/
Eastern Juab/Millard Counties-Southwest Utah-
Including the cities of Nephi, Scipio, Fillmore, Beaver, 
Cedar City, and Milford
310 PM MDT Mon Oct 11 2021

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
MDT TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 10
  inches with locally higher amounts. 

* WHERE...Eastern Juab/Millard Counties and Southwest Utah.

* WHEN...From 10 PM this evening to 6 PM MDT Tuesday.

* IMPACTS...Winter driving conditions are expected across routes
  along the I-15 corridor including Cedar City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

For graphical depictions of the snowfall forecast, including
Official NWS Forecast, High End Amount, and Low End Amount, visit
weather.gov/slc/winter.

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ111-121200-
/O.UPG.KSLC.WS.A.0006.211012T0000Z-211013T0600Z/
/O.NEW.KSLC.WW.Y.0018.211012T0000Z-211013T0600Z/
Wasatch Mountains South of I-80-
Including the cities of Alta and Brighton
310 PM MDT Mon Oct 11 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT MDT TUESDAY NIGHT...

* WHAT...Snow expected. 5 to 10 inches with locally higher amounts
  possible, particularly in the upper Cottonwoods. 

* WHERE...Wasatch Mountains South of I-80.

* WHEN...From 6 PM this evening to midnight MDT Tuesday night.

* IMPACTS...Winter driving conditions are expected. Seasonal
  routes will be impacted. Hunters and hikers should be prepared 
  for severe winter conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For graphical depictions of the snowfall forecast, including
Official NWS Forecast, High End Amount, and Low End Amount, visit
weather.gov/slc/winter.

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ115-121200-
/O.UPG.KSLC.WS.A.0006.211012T0000Z-211013T0600Z/
/O.NEW.KSLC.WW.Y.0018.211012T0400Z-211013T0000Z/
Western Millard and Juab Counties-
Including the cities of Delta and Little Sahara
310 PM MDT Mon Oct 11 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
6 PM MDT TUESDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 5 inches
  with little to no accumulation at the lowest elevations such as
  Delta. Winds gusting as high as 45 mph.

* WHERE...Western Millard and Juab Counties.

* WHEN...From 10 PM this evening to 6 PM MDT Tuesday.

* IMPACTS...Winter driving conditions are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For graphical depictions of the snowfall forecast, including
Official NWS Forecast, High End Amount, and Low End Amount, visit
weather.gov/slc/winter.

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ110-121200-
/O.NEW.KSLC.WW.Y.0018.211012T0000Z-211013T0600Z/
Wasatch Mountains I-80 North-
Including the cities of Mantua and Logan Summit
310 PM MDT Mon Oct 11 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT MDT TUESDAY NIGHT...

* WHAT...Snow expected. 5 to 10 inches with locally higher amounts
  possible

* WHERE...Wasatch Mountains I-80 North.

* WHEN...From 6 PM this evening to midnight MDT Tuesday night.

* IMPACTS...Winter driving conditions are expected. Seasonal
  routes will be impacted. Hunters and hikers should be prepared 
  for severe winter conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For graphical depictions of the snowfall forecast, including
Official NWS Forecast, High End Amount, and Low End Amount, visit
weather.gov/slc/winter.

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

UTZ118-119-126-127-129-121200-
/O.NEW.KSLC.WW.Y.0018.211012T0400Z-211013T0000Z/
Sanpete Valley-Sevier Valley-Upper Sevier River Valleys-
Bryce Canyon Country-Capitol Reef National Park and Vicinity-
Including the cities of Manti, Ephraim, Mt Pleasant, Richfield, 
Salina, Panguitch, Circleville, Koosharem, Bryce Canyon City, 
Loa, and Torrey
310 PM MDT Mon Oct 11 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
6 PM MDT TUESDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 5 inches
  with locally higher amounts in heavier snow bands. 

* WHERE...Sanpete Valley, Sevier Valley, Upper Sevier River 
  Valleys, Bryce Canyon Country and Capitol Reef National Park 
  and Vicinity.

* WHEN...From 10 PM this evening to 6 PM MDT Tuesday.

* IMPACTS...Winter driving conditions are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For graphical depictions of the snowfall forecast, including
Official NWS Forecast, High End Amount, and Low End Amount, visit
weather.gov/slc/winter.

For winter road conditions from the Utah Department of
Transportation, visit
http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial
511.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm watch went out at Oct 10, 4:40 AM MDT, 10 hours 2 minutes earlier.

Area forecast discussion, Oct 10, 4:40 AM MDT, 10 hours 2 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
440 AM MDT Sun Oct 10 2021

.SYNOPSIS...High pressure will bring a temporary drying trend
today, before a cold and energetic storm system impacts the
region Monday through Tuesday.

&&

.SHORT TERM (Through 12Z Wednesday)...Shortwave ridging currently
building into the Great Basin will translate eastward across the
forecast area today. This will result in a slight warming as a
dry and stable airmass temporarily spreads across the area.
Stratus which persists across northern Utah this morning should
scatter out later this morning yielding mostly sunny skies this
afternoon.

A strong fall storm system will impact the forecast area during
the first half of the upcoming week, as a shortwave trough
currently approaching the Pacific Northwest coast digs into the
Great Basin later tonight into the day Monday, evolving into a
closed low and slowly progressing eastward through Tuesday. The
associated cold front will reach northwest Utah after midnight
tonight, then pivoting as colder air surges southward across
Nevada and western Utah, in response to a deepening surface low
across eastern Utah Monday. Ahead of this front, southerly winds
will strengthen across southern Utah during the day Monday, with
gusts approaching 40 mph. This area may need a Wind Advisory if
later guidance trends stronger with surface winds.

Precipitation will remain light along the baroclinic zone across
northern Utah during the day Monday, before large scale forcing
increases considerably Monday night into Tuesday. This will allow
for widespread precipitation across much of the forecast area
during this timeframe, with the heaviest precipitation focusing
within a swath between I-80 on the northern end, and I-70/highway
50 to the south, late Monday night into Tuesday morning. This is
largely in response to the development of a trowel along the
northwestern periphery of the 700mb low. Some discrepancy between
models remains regarding how far east the colder low level
airmass spreads during this time, which will determine valley
precipitation type along the I-15 corridor. Held off on any
headlines at this time in order to allow for another model suite,
which may help resolve snow levels and amounts. Regardless
widespread accumulating snowfall can be expected across the higher
terrain of northern/central and portions of southern Utah.
Precipitation will slowly wind down Tuesday evening into Tuesday
night as the upper low moves east of the area.

.LONG TERM (After 12Z/6AM MDT Wednesday)...The GFS and EC
deterministic models are at odds on the timing of a weak ridge
moving into northern Utah Wednesday. The GFS has warm advection
cloudiness moving in along with some showers Wednesday morning,
while the EC has a little cold advection with the shortwave already
moving through. Either way, it appears that there is a slight chance
of light precip Wednesday morning over the northern mountains and SW
Wyoming, with extensive clouds extending westward to the I-15
corridor of northern Utah. Have leaned this way with support of the
latest NBM. However, just want to mention, the 18Z run of the NBM
forecasted no precip. Was not able to access the GEFs or EPS models
this evening, so am relying on the NBM as the main guidance.

The cluster tool is showing that there is a secondary trough, most
pronounced by the GFS ensemble, but still reflected in the Canadian
and EC ensemble means, moving through the northern Great Basin
Thursday morning. Temperatures are cold enough at 700mb by both the
GFS and EC to support snow showers down to the northern valley
floors, but no accumulations are expected at this time. It's
possible that the Uintas, and the northern and central Wasatch
Mountains pick up 1 to 3 inches of snow. Dry conditions will occur
over central and southern Utah.

In the wake of this caboose trough, a ridge is forecast by all
models to build in later Thursday through Friday and be overhead
Saturday. However, temperatures will remain below average through
the extended period. Wednesday and Thursday we are looking at
temperatures to be 15-25 degrees below normal, 10 to 20 degrees
below normal Friday, 5 to 15 degrees below normal Saturday, and 0-10
degrees below normal Sunday.

&&

.AVIATION...KSLC...Winds at KSLC will light northerly through
early this evening then become SE after 03Z. There is a 40% chance
that winds become SE between 13 and 16Z this morning. Cigs near
5K ft AGL are expected to dissipate between 11 and 12Z this
morning with a 30% chance of hanging around until 13-14Z.

REST OF UTAH AND SOUTHWEST WYOMING...Low cigs of 7000-10000 ft
MSL across the northern mountains and southwest Wyoming are
expected to dissipate by 12-14Z this morning, although pockets of
low clouds could remain until midday. Mountain obscurations will
be associated with these low cigs. Isolated mountain tops will
occur in the central mountains through about 13-14Z as well. VFR
conditions will prevail elsewhere through the TAF period.
Northerly winds of 20-30 kts over the southwest portion of Utah
will diminish by about 15Z today.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

Seaman/Struthwolf

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Oct 10, 6:39 AM MDT, 8 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
639 AM MDT Sun Oct 10 2021

UTZ101>131-WYZ021-111200-
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley-
Utah Valley-Cache Valley/Utah Portion-Wasatch Back-
Bear Lake and Bear River Valley-Wasatch Mountains I-80 North-
Wasatch Mountains South of I-80-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-Western Uinta Basin-
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Central Mountains-Sanpete Valley-Sevier Valley-Castle Country-
San Rafael Swell-Southwest Utah-Lower Washington County-
Zion National Park-Southern Mountains-Upper Sevier River Valleys-
Bryce Canyon Country-South Central Utah-
Capitol Reef National Park and Vicinity-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming-
639 AM MDT Sun Oct 10 2021

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

High pressure will bring a drying trend along with slightly
warmer temperatures across the outlook area today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A cold Pacific system will impact the state Monday through
Tuesday. The best chance for winter driving conditions will
be across central and southern Utah Monday night into Tuesday,
including the I-15 corridor from south of Nephi to Cedar City.
Snow levels will fall across northern Utah later in the day
Tuesday, with the potential for winter driving conditions later
Tuesday into Tuesday night, mainly across the higher terrain. At
this time, it is looking less likely snow will impact the
northern valleys including the Wasatch Front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 2:43 PM MDTHard Freeze WatchSLCBeaver, Iron, Juab, Millard, Washington25 hr

Nearby

Winter Storm Watches in Utah, 2021Every winter storm watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.